Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Given 0.5ml of vaxigripin to a child. Got fever. Side effect on vaccination?

User rating for this question
Answered by

Practicing since : 2006
Answered : 338 Questions
Hi ,

My son is 3.5 yrs old and ,we had administered first dose of Vaxigrip in Nov (0.25ml).we administered the second dose after 1 month ie in Dec.In the second dose,the doctor has administered the full dose ie 0.5ml. Now my kid is running with high fever,not sure if the fever is because of the high dose.will there be serious side effects,Please advise.
Posted Thu, 7 Feb 2013 in Vaccinations
Answered by Dr. Kaushik K Murthy 21 minutes later
Hi, thanks for writing to us.

The dose of vaxigrip vaccine above 3 yrs is a single dose of 0.5ml vaccine given intramuscularly.

There will be fever after any vaccination given. Control it with paracetamol and warm water sponges often.

The dose is all right, it is not a high dose. The fever should subside within 2 days.

Kindly review for further queries, hope I have cleared your doubts.

Above answer was peer-reviewed by
Follow-up: Given 0.5ml of vaxigripin to a child. Got fever. Side effect on vaccination? 47 hours later
Thanks doctorfor your feedback..

Answered by Dr. Kaushik K Murthy 10 hours later
You are welcome.

I would appreciate your feedback about this service too. Please close this discussion to write your feed backs.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor